# SDR C2XA96IA068

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53371226220
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK 6C, FORWARD CARGO COMPARTMENT DOORWAY THRESHOLD WEB WAS FOUND TO BE CORRODED BEYOND MANUFACTURERS LIMITS.  MAINTENANCE REMOVED AND REPLACED THRESHOLD SUPPORT PLATE, DRAIN CHANNEL AND THRESHOLD WEB.  (M)
